Posted by: TG | 2008-12-04

On Contraceptives and Bleeding

I’ m using a contraceptive and for the passed two months I noticed that I have a bloody discharge in the middle of my cycle. I had a baby 15 months ago and at my gyne check up which took place about +/-3 months ago everything was fine. I’ m also experiencing mild cramps, is this anything to be worried about? I do have a do have a 2cm growth in my womb (not cancerous) which gives me painful periods but my gyne has adviced that the growth be left alone

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you are on the Pill. This breakthrough bleeding may mean that you need a stronger Pill.
If you have a small fibroid, these can be left alone unless they cause problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Momof 3 | 2008-12-05


Sometimes the contraceptives are not strong if you dont take then at the same time everyday you might spot. I found the best for me was to take my pill when I brush my teeth at night and go to bed. You tend to go to bed around the same time each night and wont forget if you put it at your tooth brush. That might help .

Regarding the growth -GynnaeDoc will have to respond to that part. But to me i dont think any growth should be left . I think it should be removed or cauterized.-I will be interested to see what GynaeDoc suggests.

Reply to Momof 3

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.